# SDR AUS20021377

- Difficulty date: November 19, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Cessna 172M
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 5520 · Elevator Structure
- Part: Torque Tube
- Condition: Corroded
- Location: Elevator Structu
- Part time: 3,091 cycles
- Component: Elevator Structu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH AND RH ELEVATOR TORQUE TUBE ASSEMBLIES SEVERELY CORRODED PARTICULARLY FITTINGS PNO 0734102-4 AND PNO 0734102-3. LOWER LEFT HAND SKIN PNO 0532001-91 ALSO CORRODED.
